International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 103 | Views: 146

Research Paper | Mathematics | India | Volume 3 Issue 6, June 2014


Duality for Vector Optimization Problems with Cone Constraints Involving Support Functions

Priyanka Yadav


Abstract: In this work; first and higher order duality is discussed for vector optimization problems with cone constraint where every component of the objective function contains a term involving the support function of a compact convex set. It is an attempt to remove certain omissions and inconsistencies in the work of Kim and Lee (Nonlinear Anal. Theory Meth. Appl.71 (2009) ; 2474-2480).


Keywords: vector optimization, cones, Mond-Weir dual, invexity, quasi- pseudo invexity, higher order type I functions, higher order pseudoquasi-type I functions, higher order F, type I functions, higher order F, -pseudoquasi-type I functions


Edition: Volume 3 Issue 6, June 2014,


Pages: 776 - 784


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top